# SDR AUS20040143

- Difficulty date: March 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: CPGB1384
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) COMBINING GEARBOX CHIP DETECTOR METAL CONTAMINATION.
